# SDR QXEA2016110300699

- Difficulty date: October 29, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 17,164 hours, 18,397 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 85339603103
- Condition: Corroded
- Location: Bs 728-783
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE AFT SHEAR THRESHOLD DOUBLER AT BS 728 TO 783 LBL 36 CORRODED BEYOND LIMITS.  AFT BAGGAGE AFT SHEAR WEB THRESHOLD DOUBLER AT BS 728 TO 783 LBL 36.  REMOVED IAW SRM 51-42-05.  NEW THRESHOLD DOUBLER  DRILLED IAW SRM 51-40-07.  A NEW THRESHOLD SHEAR WEB DOUBLER INSTALLED IAW SRM 51-42-05.
